RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bryukman, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:157
Full texts:62
References:26

http://www.mathnet.ru/eng/person25532
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247902

Publications in Math-Net.Ru
1971
1. P. Bryukman, “Tensor differential forms on algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  1008–1036  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1021–1048
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019